# SDR ABXA20250909224

- Difficulty date: September 9, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 98,143 hours, 24,503 cycles
- System (JASC): 7600 · Engine Controls
- Part: Hmu
- Part number: 442634
- Part serial: BECJ3798
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ON THE ARRIVAL TO MIA,  L & R ENG CONTROL STATUS MESSAGES. RIGHT ENGINE WOULD NOT ACCELERATE FROM IDLE. DECLARED EMERGENCY AT APPROX. 1930Z AND LANDED AT MIA.  AFTER LANDING L & R ENGINE CONTROL EICAS MESSAGES APPEARED.  MIA FIRE DEPARTMENT CHECKED A/C, EVERYTHING LOOKED NORMAL.  REMOVED AND REPLACED M644EEC DISCRETE PRINTED CIRCUIT CARD, PER B767-300 AMM 73-21-11 AND REMOVED & REPLACED RIGHT ENG HMU IN REF WITH B767 AMM 73-21-14. OPS CHECK OK. NO LEAKS. A/C REMAINS NO ETOPS AND RETURNED AC TO SERVICE.
